MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO PATIENT INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO PATIENT INTERFACE; STIMULATOR, NERVE
Model Number 8253410
Medical Device Problem Codes Failure to Sense (1559); Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the interface was broken.There was no patient impact.
 
Additional Manufacturer Narrative
H3: product analysis found broken assembly clips and enclosure (housing), missing fuse and worn decal.H6: fdm - 4114, fdr - 3221 and fdc - 67 are no longer applicable.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received indicating that the patient interface fuse was changed prior to use.The surgeon was still not sure if the device was working properly.The surgeon realises intra-op if it was working or not.The device was not responding like it should when you stimulate the nerve and the surgeon is sure it is the nerve.There was no error code displayed.
 
Additional Manufacturer Narrative
Continuation of d11: section d information references the main component of the system.Other relevant device(s) are: product id: 8253402, serial/lot #: (b)(6), ubd: , udi#: (b)(4).B3: additional information received suggests that the event date is 2020-07-16.E1 - e4: corrected initial reporter.Additional information received suggests that betul yaman as initial reporter no longer applies.H3: analysis found that the mainframe was received with scratches on the touchscreen.Device received with the old software version v 1.0.5.0.The touchscreen has been replaced.The software is updated to version: v2.0.0.0 gui v2014.11.11.921 dsp v2014.2.12.833.H6: additional information received suggests that device code c63318 no longer applies.Fdr 140, fdr 3211, fdc 143 no longer applies to the patient interface.Fdr c06 and fdr c07 applies to the patient interface.Fdr c0702 and fdr c1001 applies to the mainframe.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-NEURO PATIENT INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key10376073
Report Number1045254-2020-00352
Device Sequence Number17061171
Product Code ETN
UDI-Device Identifier00613994499653
UDI-Public00613994499653
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253410
Device Catalogue Number8253410
Device Lot Number208003835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer08/26/2020
11/05/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date09/02/2020
11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10"